Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

V theurer

From: ZINA507@aol.com - 47 weeks 2 days ago

hi everyone. About two months ago I started to see a new endo dr because my dr had left the practice. The new dr had a preference for the brand synthroid instead of the generic Levothyroxine which I was taking. About 1O days after being put on the synthroid I started experiencing terrible burning in my arms, legs and face. Never connecting it to the synthroid I started going to several drs. I went to my PCP, dermatologist, allergist and neurologist. My endo felt it could possibly be a reaction to the red dye in the synthroid (112 mg). He took me off of it. The allergist said if it was the dye it could take a very long time to leave my system. I’m going into my 8th week and the symptoms persist. It’s maddening. Nothing topical helps. There’s no rash just the burning and tingling. Does anyone identify with this. Any input would be greatly appreciated.

Best Responses
There are no responses to this discussion. Be the first!
Do you find this discussion helpful?
0
×
SHOW MAIN MENU
SHOW SUB MENU